# SDR SIMA20200117003

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 7,568 hours, 4,982 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET INBOARD SPAR 1 CRACKED-C/A-REMOVED AND REPLACED RH WINGLET INBOARD SPAR 1 IAW ENVOY ERS-EJ-57MR-1151 R1 PART B
